MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 723-00-36E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Tha for left hip of the patient was performed at another hospital on (b)(6) 2012.Because the hospital performed primary tha was closed, the patient took the follow-up at the reported hospital and revision surgery to replace the liner and the head was performed on (b)(6) 2024 because of fungal infection.However, symptoms of infection worsen and the re-revision surgery to remove all tha implant devices was performed in (b)(6) 2024.This record was opened for the revision surgery on (b)(6) and another pi was opened for the revision surgery on (b)(6).
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# trident psl with purefix ha 52mm ; cat#542-11-52e ; lot# 37939501.Device name# accolade plus tmzf hip stem #0 ; cat#6021-0030 ; lot# 35048704.Device name# v40 cocr lfit head 36mm +5 offset; cat#6260-9-236 ; lot# ht1wjp.Device name# 6.5 cancellous bone screw 16mm ; cat#2030-6516-1 ; lot# mkplnp.Device name# 6.5 cancellous bone screw 20mm; cat#2030-6520-1 ; lot# mkn3nx.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIDENT 0 DEG X3 INSERT 36E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20404193
Report Number0002249697-2024-01386
Device Sequence Number17748124
Product Code LPH
UDI-Device Identifier07613327341959
UDI-Public07613327341959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-36E
Device Lot NumberA21DMH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian